# SDR USAA050275

- Difficulty date: February 2, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F5347823420100
- Condition: Corroded
- Location: Fs
- Part time: 22,760 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND LONGERON CORRODED 2 INCHES BY 1.5 INCH BY .042 INCH DEEP, FRAME 75 TO 76, -Y370 MAIN CABIN FLOOR.  CORROSION LEVEL 2, TASK C534159-01.  REMOVED AND REPLACED BEAM PER SRM 51-72-11.  (M)
